Alert archive / Maryland / Areal Flood Warnings in 2016
Areal Flood Warning 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 30, 2016, 10:30 AM EDT for Caroline County, Queen Anne's County, Maryland; Kent County, Delaware. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2016, 10:30 AM EDT (14:30 UTC)
- Expired
- Sep 30, 2016, 2:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kent County, DE, Caroline County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 23 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
048
WGUS41 KPHI 301430
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT FRI SEP 30 2016
DEC001-MDC011-035-301830-
/O.NEW.KPHI.FA.W.0025.160930T1430Z-160930T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-QUEEN ANNE'S MD-CAROLINE MD-
1030 AM EDT FRI SEP 30 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
KENT COUNTY IN CENTRAL DELAWARE...
SOUTHEASTERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 230 PM EDT
* AT 1026 AM EDT...RAINFALL ACROSS PORTIONS OF THE WARNED AREA HAS
EXCEEDED 8 INCHES THE LAST 36 HOURS. LOCAL CREEKS AND STREAMS
CONTINUED TO RISE. ROADS REMAIN CLOSED. DO NOT DRIVE AROUND
BARRICADES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3871 7584 3868 7593 3870 7599 3875 7600
3881 7590 3888 7595 3901 7597 3925 7575
3934 7546 3915 7537 3905 7537 3895 7530
3896 7539 3892 7541 3891 7547 3884 7559
3883 7572 3865 7571
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 30, 10:22 AM EDT, 8 minutes earlier.
Area forecast discussion, Sep 30, 10:22 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1022 AM EDT Fri Sep 30 2016
.SYNOPSIS...
A frontal boundary will remain stationary to our south today
through Saturday with high pressure to our north, and an area of
low pressure to our west. The high pressure will begin to break
down Saturday night into Sunday. The low to our west will then
lift through the Great Lakes region and into the northeast over
the weekend, before weakening on Monday. This will pull the
frontal boundary across our area Sunday. High pressure builds to
our north for Tuesday into Thursday with a northeast flow across
the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
Heaviest rains have basically occurred in the watch area and the
remaining rains will decrease in intensity to drizzle from south
to north later today.
Two day totals since roughly 12z/28.
Harbeson 13.89"
Stockley 11.05
Ellendale 9.68
Selbyville 8.62
Georgetown ASOS 8.65
In the process of trimming watches and warnings in a general
clean up after the event.
Will post around noon, a two 48 hour storm total rainfall summary
and a few max wind gusts that occurred between 1 PM yesterday and
5 am this morning...mostly in the 40-44 kt range from Dover DE
then northeastward along the coasts.
Rivers still rising... appears southern DE...highest stream stage
since 1999 will occur...the 10-14" rains were real. DOX STA has a
good handle on the amounts. Legacy STP that most everyone sees is
too low and I'm using for now, an 80 20 blend weighted to the DOX
STA.
Tonight...The mid level flow shifts a bit more southwesterly
overnight, this will decrease the moisture advection somewhat.
Additionally, the pressure gradient will continue to relax,
meaning low level flow will drop off sharply through the overnight
hours. With very limited instability, expect all precip overnight
to be stratiform and light.
&&
.SHORT TERM /SATURDAY/...
Cloudy and not quite as cool... a bit of drizzle or a few low top
showers possible.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Unsettled weather continues to be forecast for much of the
extended period, especially into the weekend.
By Sunday, the high to our north begins to move eastward, and the
low to our west will begin lifting back toward the Great Lakes
region. This will eventually pull the frontal boundary to our
south across our area on Sunday. There will continue to be a
chance of showers through Sunday as several short wave/vorticity
impulses move across the area as the closed low aloft begins to
break down and lift to the northeast.
On Monday, the mid-level low will be moving across the area, and
the surface low to our north will weaken as it moves into New
England. As the mid-level low crosses the area, there could be
some scattered showers affecting the area Monday into Monday
night.
For Tuesday into Thursday, high pressure builds to our north and
noses its way across our area. With the high to our north, an
onshore flow will develop again, which may end up leading to more
cloud cover and cooler conditions. The mid-level trough continues
to slowly move across the area Tuesday, which could keep a chance
of showers across the area. By Wednesday and Thursday, the trough
moves eastward, but with the northeasterly flow and continued
moisture, there could be some light rain or drizzle across the
area.
The focus beyond the extended turns to Hurricane Matthew. The
current tracks from the long term guidance is for the system to
make the turn to the right and away from the coast before reaching
our area. We will need to continue monitoring the forecast over
the next several days for adjustments to the forecast track.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...MVFR cigs variable IFR conditions in periods of rain and
drizzle. Gusty northeast winds 20 to 30 kt slowly diminishing
later on.
Tonight...Probably mostly IFR cigs with a chance of showers late.
North-northeast wind.
Saturday...IFR cigs should improve MVFR CIGS. mainly north=east
wind.
OUTLOOK...
Saturday night...A prolonged period of MVFR or IFR conditions
with periods of rain is expected to affect the TAF sites through
the period. East to northeast winds are expected to gust 15-20
knots on Saturday.
Sunday-Monday...Some improvement, possibly to VFR. Showers remain
possible.
Monday night-Tuesday...MVFR or IFR conditions likely to return.
Showers remain possible again. East to northeast winds are expected to
gust 15-20 knots on Tuesday.
&&
.MARINE...
Gale conditions continue on the NJ coastal waters, but winds are
expected to decrease this afternoon. Once winds drop below gale
conditions, a small craft advisory will replace the GLW through
tonight due to both wind gusts near 25 kt and lingering high seas.
Otherwise, SCA today DE Bay and SCA DE Atlc waters into Saturday
though mainly for hazardous seas tonight and Saturday. gusts still
near 35 kt near the entrance to De Bay should diminish shortly.
OUTLOOK...
Saturday night-Sunday...Winds and seas expected to drop below Small
Craft Advisory levels.
Sunday night-Monday night...Conditions expected to remain below
Small Craft Advisory levels.
Tuesday...Small Craft Advisory conditions may return to the waters.
RIP CURRENTS... This mornings forecast was the last of this season.
Thank you for your support, especially spreading the safety
messages. We think lack of awareness of the silent danger of rip
currents is why so many lives are lost. For best chance of safety,
swim in the presence of lifeguards.
There is a high risk for the formation of dangerous rip currents
along the NJ shore and the DE beaches today. Wave heights should
slowly diminish this afternoon.
Water temps have cooled into the upper 60s to around 70. So for
those who still enjoy swimming in those somewhat cooler waters...
be alert for the potential strong and dangerous rips toward the
end of next week as a by product of the probable distant seaward
passage of Matthew, provided Matthew makes it north of Bermuda.
&&
.HYDROLOGY...
The heaviest rains have already occurred. The watch is maintained
for several still rising streams.
Appears southern DE...highest stream stage since 1999 will occur...the
10-14" rains were real. DOX STA has a good handle on the amounts.
Legacy STP that most everyone sees is too low and I'm using for
now, an 80 20 blend, weighted to the DOX STA.
Two day totals since roughly 12z/28.
Harbeson 13.89"
Stockley 11.05
Ellendale 9.68
Selbyville 8.62
Georgetown ASOS 8.65
&&
.TIDES/COASTAL FLOODING...
Minor tidal flooding is occuring with this mornings high tide
cycle for all but the tidal Delaware River. Going to be very
close to moderate for upper DE Bay.
As for the high tide cycle this evening, tidal flooding concerns
will depend, to a large part on how quickly the winds drop off
through the day today. For now, am forecasting that winds will
drop off quickly by mid day (except along the far northern shore)
which should lessen the threat for this evening's high tide. This
will need to be revisited through the day.
&&
.CLIMATE...
Georgetown broke its daily rainfall record with 6.52 inches. Here
are today's rainfall records.
Sept 30
ACY 1.76 1964
PHL 2.41 2010
ILG 4.32 2010
TTN 1.50 1924
GED 3.15 1964
Updated this morning at 830 AM:
September will be/is a top 10 warmest month through most of our
forecast area, for the 3rd consecutive month!
Also September will be/is enjoying a second consecutive top 5
warmest month in the period of record for PHL and ABE.
We've run the actual numbers through the 29th, then added the
forecast high/low for today.
Philadelphia: The 73.5 degree average is 4.4 degrees above the
monthly normal of 69.1. This will be the #5 warmest September on
record for Philadelphia.
Philadelphia September average temperature rankings
75.4 -1881
74.5 -2015
74.1 -1931 74.1 -1930
73.8 -2005
73.5 -2016
72.9 -2010 72.9 - 1921
Philly ranked #7 warmest July followed by a warmest ever August in
the POR dating back to 1874.
Atlantic City: 71.1 degree monthly average temperature, or nearly 4
degrees above the monthly normal of 67.2. This equates to an 8th
warmest September in the period of record dating back to 1874.
Atlantic City recorded a #7 warmest July and then a warmest ever
August.
73.3 - 1961
72.8 - 1881
72.3 - 1931 and 1930
71.7 - 1921
71.6 - 2015
71.5 - 1933
71.3 - 2005
71.1 - 2016 #8
71.0 - 2010
70.6 - 2011 and 1906
Allentown: 69.1 degrees, or 5.2 degrees above the monthly normal
of 63.9 and a 5th warmest September on record. Allentown ranked
8th warmest July and #2 warmest August in the period of record.
70.8 - 1961
70.3 - 1980
69.7 - 2015
69.4 - 1931
69.1 - 2016
68.7 - 2005
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 4 PM EDT this afternoon for PAZ070.
NJ...High Rip Current Risk until 6 PM EDT this evening for NJZ014-
024>026.
Wind Advisory until noon EDT today for NJZ014-025-026.
Coastal Flood Advisory until noon EDT today for NJZ012>014-
020>027.
Flash Flood Watch until 4 PM EDT this afternoon for NJZ016-021-
023-024.
Coastal Flood Advisory until 2 PM EDT this afternoon for
NJZ016.
DE...High Rip Current Risk until 6 PM EDT this evening for DEZ004.
Coastal Flood Advisory until noon EDT today for DEZ002>004.
Flash Flood Watch until 4 PM EDT this afternoon for DEZ001>004.
Coastal Flood Advisory until 2 PM EDT this afternoon for
DEZ001.
MD...Flash Flood Watch until 4 PM EDT this afternoon for MDZ008-012-
015-019-020.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ452-453.
Gale Warning until 2 AM EDT Saturday for ANZ450-451.
Small Craft Advisory until 11 PM EDT this evening for ANZ454-
455.
Small Craft Advisory until 5 PM EDT this afternoon for ANZ430-
431.
&&
Synopsis...Robertson
Near Term...Drag/Johnson 1023
Short Term...Johnson
Long Term...Robertson
Aviation...Drag/Johnson/Robertson
Marine...Drag/Johnson/Robertson
Hydrology...
Tides/Coastal Flooding...1023
Climate...Hazardous weather outlook, Sep 30, 10:14 AM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1014 AM EDT FRI SEP 30 2016 NJZ001-007>010-015-017>019-PAZ054-055-060>062-071-101>106-011415- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1014 AM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-NJZ021-023-011415- KENT-INLAND SUSSEX-CUMBERLAND-CAPE MAY- 1014 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020-022-027-011415- MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON- 1014 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-PAZ070-011415- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-DELAWARE- 1014 AM EDT FRI SEP 30 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-011415- NEW CASTLE-SALEM- 1014 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-011415- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 1014 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-011415- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY- 1014 AM EDT FRI SEP 30 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-011415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1014 AM EDT FRI SEP 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452-453-011415- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 1014 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-011415- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1014 AM EDT FRI SEP 30 2016 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 30, 4:30 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT FRI SEP 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM FLOOD 1 SSW MISPILLION LIGHT 38.94N 75.32W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
CEDAR BEACH ROAD...ROUTE 36...CLOSED AT LIGHTHOUSE ROAD
DUE TO FLOODING
&&
EVENT NUMBER PHI1602058
SFJLocal storm report, Sep 30, 4:39 AM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 AM EDT FRI SEP 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLOOD 1 ESE HOMESTEAD MOBILE 38.60N 75.37W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
LONG DRAIN ROAD CLOSED BETWEEN ROUTE 20 AND CROSS KEYS
ROAD DUE TO FLOODING
&&
EVENT NUMBER PHI1602059
SFJLocal storm report, Sep 30, 4:53 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 AM EDT FRI SEP 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLOOD OAK ORCHARD 38.60N 75.17W
09/29/2016 SUSSEX DE 911 CALL CENTER
MINOR STREET FLOODING REPORTED...TIME ESTIMATED FROM
RADAR
0300 AM FLOOD MILTON 38.78N 75.31W
09/29/2016 SUSSEX DE 911 CALL CENTER
MINOR STREET FLOODING REPORTED...TIME ESTIMATED FROM
RADAR
0650 AM FLOOD 1 ESE HOMESTEAD MOBILE 38.60N 75.37W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
LONG DRAIN ROAD CLOSED BETWEEN ROUTE 20 AND CROSS KEYS
ROAD DUE TO FLOODING
0909 AM FLOOD PRESTON 38.71N 75.91W
09/29/2016 CAROLINE MD EMERGENCY MNGR
WATERSTREET AND SHOPTANK RIVER ROAD CLOSED
0909 AM FLOOD AMERICAN CORNER 38.77N 75.82W
09/29/2016 CAROLINE MD EMERGENCY MNGR
RIVER LANDING ROAD CLOSED DUE TO FLOODING
0909 AM FLOOD AMERICAN CORNER 38.77N 75.82W
09/29/2016 CAROLINE MD EMERGENCY MNGR
RICHARDSON ROAD PARTLY CLOSED DUE TO FLOODING.
1246 PM FLOOD 1 SSW MISPILLION LIGHT 38.94N 75.32W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
CEDAR BEACH ROAD...ROUTE 36...CLOSED AT LIGHTHOUSE ROAD
DUE TO FLOODING
0142 PM NON-TSTM WND DMG MILFORD 38.91N 75.43W
09/29/2016 SUSSEX DE TRAINED SPOTTER
1 TREE LIMBS BROKEN OFF
0300 PM FLOOD HARBESON 38.72N 75.28W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
HARBESON ROAD...ROUTE 5...IS CLOSED IN A COUPLE OF
LOCATIONS. SHOULDERS WASHED OUT BETWEEN ROADS 285 AND
302.
0510 PM FLOOD WOOD BRANCH 38.67N 75.36W
09/29/2016 SUSSEX DE COUNTY OFFICIAL
ROAD FLOODED
0603 PM FLOOD DAGSBORO 38.55N 75.25W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
ROUTE 113 FLOODED NEAR RTE 26.
0808 PM FLOOD HARBESON 38.72N 75.28W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
HUDSON ROAD FLOODED
1000 PM FLOOD BETHANY BEACH 38.54N 75.07W
09/29/2016 SUSSEX DE DEPT OF HIGHWAYS
ROUTE 1 CLOSED BETWEEN BETHANY BEACH AND DEWEY BEACH
DUE TO WATER ON THE ROADWAY
1130 PM FLOOD MILFORD CROSSING 38.93N 75.44W
09/29/2016 KENT DE 911 CALL CENTER
MINOR FLOODING IN FLOOD PRONE AREAS.
1200 AM HEAVY RAIN CAPE MAY 38.94N 74.90W
09/30/2016 M3.74 INCH CAPE MAY NJ CO-OP OBSERVER
TOTAL FROM MIDNIGHT EDT TO MIDNIGHT EDT. NO SIGNIFICANT
PONDING OF WATER NOTED
0400 AM FLOOD ODESSA 39.46N 75.66W
09/30/2016 NEW CASTLE DE DEPT OF HIGHWAYS
MARL PIT ROAD CLOSED BETWEEN US 13 AND BRICK MILL ROAD
DUE TO WATER ON ROADWAY
0448 AM HEAVY RAIN SUSSEX COUNTY AIRPORT 38.69N 75.36W
09/30/2016 M8.69 INCH SUSSEX DE ASOS
FROM SEPTEMBER 27 THROUGH 430 AM SEPTEMBER 30
&&
EVENT NUMBER PHI1601929 PHI1601930 PHI1602059 PHI1601953 PHI1601954
PHI1601955 PHI1602058 PHI1601998 PHI1602056 PHI1602054 PHI1602055
PHI1602051 PHI1602057 PHI1602050 PHI1602052 PHI1602053 PHI1602060
SFJLocal storm report, Sep 30, 6:28 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT FRI SEP 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM HEAVY RAIN CENTREVILLE 39.04N 76.07W
09/30/2016 M3.88 INCH QUEEN ANNES MD TRAINED SPOTTER
STORM TOTAL AS OF 6 AM
&&
EVENT NUMBER PHI1602061
SFJLocal storm report, Sep 30, 6:40 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT FRI SEP 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM HEAVY RAIN 4 NNW HARRINGTON 38.98N 75.60W
09/30/2016 M5.76 INCH KENT DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1602062
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 2:40 AM EDT | Areal Flood Warning | PHI | Caroline, Queen Anne's | 4 hr |
| Sep 30, 3:34 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Sep 30, 6:44 AM EDT | Areal Flood Warning | PHI | Caroline, Queen Anne's | 4 hr |
| Sep 30, 7:24 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 4 hr |
| Sep 30, 2:29 PM EDT | Areal Flood Warning | PHI | Caroline, Queen Anne's | 19 hr |
| Sep 30, 1:40 AM EDT | Coastal Flood Advisory | PHI | Kent, New Castle, Sussex | 13 hr |
| Sep 30, 4:09 AM EDT | River Flood Warning | PHI | New Castle | 13 hr |
| Sep 30, 5:29 AM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Sep 30, 9:02 AM EDT | Areal Flood Warning | PHI | Sussex | 39 hr |
| Sep 30, 3:03 PM EDT | Coastal Flood Advisory | PHI | Kent, Sussex | 20 hr |
| Sep 30, 6:04 PM EDT | Rip Current Statement | PHI | Sussex | 3 hr |
Nearby
Areal Flood Warnings in Maryland, 2016Areal Flood Warnings in Delaware, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.